# SDR USAAD00162

- Difficulty date: October 9, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - THE OVERWING EMERGENCY LIGHTS REMAINED ON AND SEAT MOUNTED LIGHT AT 11D WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE OVERWING EXIT LIGHT AND LIGHT ASSEMBLY AT 11D.  OPS CHECK OF THE EMERGENCY LIGHT SYSTEM WAS NORMAL.  (M)
